Characteristics and existence of isometric embeddings

Robert L. Bryant, Phillip A. Griffiths, Deane Yang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)893-994
Number of pages102
JournalDuke Mathematical Journal
Volume50
Issue number4
DOIs
StatePublished - 1983

Fingerprint

Isometric Embedding

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Characteristics and existence of isometric embeddings. / Bryant, Robert L.; Griffiths, Phillip A.; Yang, Deane.

In: Duke Mathematical Journal, Vol. 50, No. 4, 1983, p. 893-994.

Research output: Contribution to journalArticle

Bryant, Robert L. ; Griffiths, Phillip A. ; Yang, Deane. / Characteristics and existence of isometric embeddings. In: Duke Mathematical Journal. 1983 ; Vol. 50, No. 4. pp. 893-994.
@article{756cbb338b0343879f0cf712e0407d38,
title = "Characteristics and existence of isometric embeddings",
author = "Bryant, {Robert L.} and Griffiths, {Phillip A.} and Deane Yang",
year = "1983",
doi = "10.1215/S0012-7094-83-05040-8",
language = "English (US)",
volume = "50",
pages = "893--994",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "4",

}

TY - JOUR

T1 - Characteristics and existence of isometric embeddings

AU - Bryant, Robert L.

AU - Griffiths, Phillip A.

AU - Yang, Deane

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=84972584875&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972584875&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-83-05040-8

DO - 10.1215/S0012-7094-83-05040-8

M3 - Article

AN - SCOPUS:84972584875

VL - 50

SP - 893

EP - 994

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 4

ER -